Should pharmacists consider albumin levels when administering certain TKIs?

April 19, 2022

1 minute watch


Disclosures: Harris does not report any relevant financial information.


We have not been able to process your request. Please try again later. If you continue to have this problem, please contact customerservice@slackinc.com.

BOSTON – In this video interview, Christy S. Harris, PharmD, BCOP, FHOPA, spoke about the poster sessions presented at the annual meeting of the Association of Hematology/Oncology Pharmacies.

Harris, an associate professor of pharmacy practice at the Massachusetts College of Pharmacy and Health Sciences and clinical pharmacy specialist at the Dana-Farber Cancer Institute, discussed a poster that examined whether albumin level affects the adverse effect profile in patients on tyrosine kinase inhibitors.

“It was really interesting to see,” Harris told Healio.

She also discussed a poster that looked at the best way to give oral sodium bicarbonate when patients are already receiving high-dose methotrexate, especially in the context of the current shortage of intravenous sodium bicarbonate. .

Comments are closed.